# SDR SWAA2014101633009

- Difficulty date: September 30, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 60,643 hours, 48,972 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6546568579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD STIFFENER ANGLE CORRODED AT BS 1016 BL 0.  REPAIRED ANGLE IAW SRM & EA.
